# SDR ASAA2015101113456

- Difficulty date: October 11, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 3,977 hours, 1,300 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194391001
- Part serial: 2014080031
- Condition: Failed
- Location: Cabin Pressure
- Part time: 3,977 hours, 1,300 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROL PANEL ALTIMETER WINDOW FLICKERS INTERMITTENTLY IN FLIGHT.  ACFT GROUNDED.  R & R CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02. OPS CHECK NORMAL.
